# SDR IPXA11668270

- Difficulty date: July 29, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Location: Ctr Hyd Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER HYD SYS LOW PRESSURE LIGHT WITH ASSOSICATED ECIAS MSG.  DEMAND PUMP IN AUTO AND LOW PRESSURE LIGHT ILLUMINATED, BOTH OCCURED WHEN SELECTING FLAPS TO 1.  EMEREGENCY DECLARED AND LANDED WITHOUT INCIDENT.  ACFT OUT OF SERVICE.
